MAUDE Adverse Event Report: SCHILLER AG (BAAR, SWITZERLAND) ARGUS PB-3000; ARGUS PB-3000 PATIENT DATA MODULE (PDM)

SCHILLER AG (BAAR, SWITZERLAND) ARGUS PB-3000; ARGUS PB-3000 PATIENT DATA MODULE (PDM)
Model Number 3.921033
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Schiller ag provided merge healthcare inc.With a list of all affected argus pb-3000 serial numbers.Merge performed an investigation to identify all affected merge hemo, model rcsv2 systems, and created a consignee list.Merge field service engineers will be going onsite to test the 27 live units and will test the 57 units shipped but pending install at time installation.All defective pb-3000s will be returned to schiller ag.
 
Event or Problem Description
During merge healthcare incorporated (hartland, wi) internal testing of the merge hemo, model rcsv2 system, it was observed that certain schiller ag argus pb-3000 patient data module (pdm) units triggered an error message (error code: pressure sensor defective) when performing non-invasive blood pressure (nibp) measurements with an initial pressure over 240 mmhg.The problem was further investigated and confirmed by schiller ag (baar, switzerland), the original equipment manufacturer for the pb-3000.The schiller ag (baar, switzerland) argus pb-3000 patient data module (pdm) is a vital signs monitoring device intended to be integrated into merge healthcare incorporated's (hartland, wi) merge hemo, model rcsv2 system.Merge healthcare incorporated (900 walnut ridge drive, hartland, wi, 53029 usa; fei: 1000116130) is the initial importer of the argus pb-3000 pdm.No other components of the merge hemo, model rcsv2 system are affected.Schiller ag (baar, switzerland) has determined that when the inflation pressure is in the high-pressure range (>240 mmhg), the non-invasive blood pressure (nibp) might become non-functional.This may lead to a short delay in delivery of care that could have minor health impact.Schiller ag (baar, switzerland) has determined the root cause of the issue to be an improper adjustment of the secondary pressure sensor during manufacturing of the argus pb-3000 patient data module (pdm).This faulty adjustment may result in a measurement error being detected by the pdm device, leading to the observed error message on the host system (merge hemo, model rcsv2 system) hemo client application software.

Brand Name
ARGUS PB-3000
Common Device Name
ARGUS PB-3000 PATIENT DATA MODULE (PDM)
Manufacturer (Section D)
SCHILLER AG (BAAR, SWITZERLAND)
altgasse 68
ch-6341
baar, switzerland
SZ 
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer Contact
nadia marchant
900 walnut ridge dr
hartland, WI 53029
8446372848
MDR Report Key22779647
Report Number2183926-2025-00017
Device Sequence Number10045552
Product Code MHX
UDI-Device Identifier07613365004359
UDI-Public(01)07613365004359(11)250213
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K233326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3.921033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
TO BE PROVIDED IN FOLLOW
Patient Sequence Number1
Patient SexUnknown